# SDR C77A2019022600002

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 30,722 hours, 18,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1700326400
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE LH IB SEAT TRACK AT THE FR18 CROSSBEAM IN THE FORWARD CABIN FLOOR STRUCTURE. THE BEAM WILL BE REPAIRED BY CUTOUT AND DOUBLER INSTALLATION PER SRM PART II 53-10-10 REPAIR 01P. THE LH SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE.  EO E175-53MR-404 IS BEING ACCOMPLISHED BY WO 2616966 FR18 AS PREVIOUSLY REPORTED IS INCORRECT. THE DAMAGE LOCATION WAS AT FR19
